# SDR IPXA2025012635000

- Difficulty date: January 16, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A5796040221400
- Condition: Broken
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER  FLAP IO/B EDGE ANGLE WEB BROKEN DOT# 110-163 JP-110. REMOVED AND REPLACED ANGLE P/N A5796040221400 BATCH #004352771 IAW SRM51-40-21.
